# SDR CHIR20160608001

- Difficulty date: June 5, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N188CH
- Make and model: Boeing 1072
- Aircraft serial: 107
- Aircraft time: 70,021 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47325703
- Part serial: 0629
- Condition: Defective
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED WITH NO SECONDARY INDICATIONS.  ACFT LANDED IMMEDIATELY BACK AT MAINTENANCE RAMP.  THE NR 1 AFT, UPPER, FIRE DETECTOR WAS REPLACED AND DOCUMENTED ON LC-000594-88-16, DISC-000542-88-16. SUPPLEMENTAL INFORMATION; THE DETECTORS IN THIS A/C HAVE BEEN REPLACED WITH P/N 477223 FLAME DETECTORS IAW COLUMBIA HELICOPTERS, INC. SERVICE BULLETIN NUMBER 107-26-S0004. DETAILS ARE ON FILE WITH OPERATOR CHIA823C.
